Translator Disclaimer
July, 1978 Asymptotic Efficiencies of Sequential Tests II
Robert H. Berk
Ann. Statist. 6(4): 813-819 (July, 1978). DOI: 10.1214/aos/1176344254

Abstract

An asymptotic expression is given for the $\log$ error probability of a sequential test based on a random walk. This may be used to compute limiting relative efficiencies of such tests. The results are illustrated for the one-sided normal testing problem with an asymptotic Bayes test due to Schwarz. Some numerical comparisons are given for five sequential tests of a normal mean.

Citation

Download Citation

Robert H. Berk. "Asymptotic Efficiencies of Sequential Tests II." Ann. Statist. 6 (4) 813 - 819, July, 1978. https://doi.org/10.1214/aos/1176344254

Information

Published: July, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62070
MathSciNet: MR488543
Digital Object Identifier: 10.1214/aos/1176344254

Subjects:
Primary: 62L10
Secondary: 60F99, 60G40, 62F05, 62F20

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 4 • July, 1978
Back to Top